# SDR ASAA2019022428341

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 11,764 hours, 3,897 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMGC NR 2 INOP. GROUNDED - YES. RESET NR 2 FMGC IN REF TO AMM 22-70-00. OPS CHECK GOOD.
